# SDR DXTA2014101005909

- Difficulty date: October 9, 2014
- Submitted: October 13, 2014
- Operation: Air carrier
- Aircraft: N594QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605697
- Aircraft time: 6,929 hours, 5,451 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Pump
- Part number: 99121663
- Part serial: 7145
- Condition: Failed
- Location: Brake Pressure
- Part time: 719 hours, 560 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN ACFT WAS ROLLING TO A STOP,  THE BRAKES FAILED.  THE EMERGENCY BRAKE WAS USED TO BRING THE ACFT TO A STOP.  REMOVED AND REPLACED THE PUMP ASSEMBLY.  OPS CHECKED GOOD.  WORK ACCOMPLISHED IAW MM 32-42-06.
